# SDR UALA2010042901439

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 34,929 hours, 13,680 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 8190
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS TEST OF EMERGENCY LIGHT SYS, MESSAGE EXT LOADS EMERGENCY R 33-51-38 CAME UP.   REPLACED RT EMERGENCY SUPPLY UNIT. CIDS TEST OK.
